# SDR DALA2019090305113

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 46,790 hours, 24,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION RAIL DUMMY Y503.2 AT LEVEL FR 16 FWD GALLEY AREA (1 EA) (SS I531189). REPLACED RAIL DUMMY Y503.2 AT LEVEL FR 16 FWD GALLEY AREA ASPER 51-72-11 SRM AND DRAWING D53112825.
